Doctor insights on:
Brown Discharge While On Depo Provera
It is likely just: Some old, deoxygenated blood being shed.Get a more detailed answer ›
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Common side effect: Irregular bleeding and spotting is common for women on Depo-Provera provera (medroxyprogesterone). Often this will go away the longer a woman is using Depo-Provera provera (medroxyprogesterone). However spotting can also be an indication of a vaginal or cervical infection, so if you have any concerns about that check with your doctor. ...Read more
I have had brown discharge coming out for about a month now and I just recently got the depo. how do I make it go away?
To stop the shots: The brown spotting and/or brown discharge are pretty common side effects of Depo Provera (medroxyprogesterone). After the last shot of Depo Provera (medroxyprogesterone), it can take over 6 months for the drug to leave the body. During this period women also could experience brown discharge which could linger until the Depo Provera (medroxyprogesterone) is completely gone. ...Read more
Common: After stopping Depo Provera, (medroxyprogesterone) it can take up to a year or more for ypur menses to normalize, and even that long to regain fertility. However if you do not want to get pregnant at this time, please be sure to use another effective method of contraception, even if you are not menstruating normally. ...Read more
What acually causes brown discharge and blood when on depo? I've been on it for about a year now. I don't understand why I have brown discharge.
Depo: Its the lining of your uterus being so suppressed by the Progesterone effect of the depo that it breaks down and your body cannot react to that by making estrogen to heal it due to the also suppressive effect of depo on ovulation. Sometimes a short course of estrogen pills for a few weeks can help with that but over time this may come back, and you then take estrogen again. ...Read more
Hello, i took the depo shot december last year after taking that shot i started to have brown discharge upon till now could you please advice me?
Brown: Very unlikely that a depo shot given almost three months ago would start and keep going with brown discharge. You must see your primary doctor as soon a possible. Please let me know how things go. ...Read more
Should i overlap my new pill with current, or should I wait til my cycle more regular and start fresh? (to help stop brown discharge) depo>cerazette
Two days after sex I get cramps and brown discharge but I'm on depo....(this is the second time this has happen)?
Can be normal: The Depot Provera (medroxyprogesterone) shot can cause a disruption of the menses. Some women have no menses on the Depot. Other women have irregular spotting. Brown discharge is old blood. Depending on effect of Depot on your uterine lining, this may be old blood from lining, or it could be post-coital spotting which comes from cervix. See a doctor if you're worried, more information is needed to accurately diagnos ...Read moreSee 1 more doctor answer
I've been on the Depo shot going on 6 months, the entire time I've been bleeding or having a brown discharge, is this normal?
Should get better : Give it time and it should get better. If it doesn't go away, you may need to be checked by your GYN. ...Read more
I got the Depo-Provera shot about 3 weeks ago, started having brown discharge 3 days ago. Whats going on?
Expected: Depo is basically a shot of one of the two hormones, progesterone, that regulates your menstrual cycle. While depo can protect you against pregnancy, without the balancing hormone estrogen, you may notice some unscheduled spotting. Doesn't increase risk of pregnancy nor usually need treatment. Estrogen treatment may help, if bothersome. Good luck. ...Read more
Is Having blood and later brown discharge 2 days after sex something I should worry about ? I am on depo shot .
I have All brown discharge and a small speck of red blood . What's going on with my body . I'm on depo. I had sex a week & few days ago. ?
Depo for 4 years been off over a year, brown discharge w/cramps 4wk ago only day long, now cramp and bloody dc everyweek mid week for one day?
Response off depo: Response off Depo-Provera provera (medroxyprogesterone) varies from woman to woman. Resumption of bleeding is a sign that menstruation may start to re-occur. Restoration of fertility off Depo-Provera provera (medroxyprogesterone) can range from 6-18 months. Uterine lining is being sloughed off now that Depo-Provera provera (medroxyprogesterone) has stopped. ...Read more
I got my first Depo-Provera injection about two weeks ago. Yesterday and all of today I have been getting brown discharge. What does this mean?
It is normal: The hormone is Depo-Provera drovera causes your uterine lining to thin, which often results in bleeding or bloody discharge. The brown is just old blood. You may expect this for several weeks after getting the Depo Provera (medroxyprogesterone) injection. Usually it stops entirely. ...Read more
I had sex a week ago and the condom popped, I'm on depo . But today a actual week since sex I had brown discharge . I've been discharging all week.
I had sex Jan.29(fri.) I'm on depo but the condom popped.Exactly a week later(fri.) I had brown discharge for 5-6 days now.What could be the cause?
Been having brown discharge for a week now, have unprotected sex,been on depo for about 9 mnths Is the excessive discharge due to hormonal imbalance ?
Hard to tell you: The cause of your "excessive discharge" may not be determined without a Gyn evaluation, examination of your vagina, cervix and some microscopic and microbiological tests of the discharge. Remember that "unprotected sex" increases your risks of STIs ; long-acting-reversible contraceptives like intrauterine devices and subdermal implants are much more effective (>99%) than Depo-Provera (90 to 94%) ...Read more